Previous |  Up |  Next


Title: On the space of irrational numbers (English)
Author: Katětov, Miroslav
Language: English
Journal: Commentationes Mathematicae Universitatis Carolinae
ISSN: 0010-2628 (print)
ISSN: 1213-7243 (online)
Volume: 1
Issue: 2
Year: 1960
Pages: 38-42
Category: math
MSC: 54Axx
idZBL: Zbl 0099.17301
Date available: 2008-06-05T20:15:20Z
Last updated: 2019-02-12
Stable URL:


Files Size Format View
CommentatMathUnivCarol_001-1960-2_5.pdf 475.1Kb application/pdf View/Open
Back to standard record
Partner of
EuDML logo